# SDR AALA202512296592

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 95,496 hours, 12,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED SLIDE/OVERWING LIGHT-LAMP IAW AMM 33-51-04.
